Journal of Symbolic Logic 84 (3):1136-1167 (2019)

Abstract
In Team Semantics, a dependency notion is strongly first order if every sentence of the logic obtained by adding the corresponding atoms to First-Order Logic is equivalent to some first-order sentence. In this work it is shown that all nontrivial dependency atoms that are strongly first order, downwards closed, and relativizable are definable in terms of constancy atoms.Additionally, it is shown that any strongly first-order dependency is safe for any family of downwards closed dependencies, in the sense that every sentence of the logic obtained by adding to First-Order Logic both the strongly first-order dependency and the downwards closed dependencies is equivalent to some sentence of the logic obtained by adding only the downwards closed dependencies.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1017/jsl.2019.12
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 69,160
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Strongly Unfoldable Cardinals Made Indestructible.Thomas A. Johnstone - 2008 - Journal of Symbolic Logic 73 (4):1215-1248.
Use of Second-Order Dependencies in Two-Choice Learning.James R. Erickson & Joann Cuchural - 1969 - Journal of Experimental Psychology 79 (3p1):575.
Fragments of Martin's Maximum in Generic Extensions.Y. Yoshinobu & B. Konig - 2004 - Mathematical Logic Quarterly 50 (3):297.
Rationally Functional Dependence.Pavel Naumov & Brittany Nicholls - 2014 - Journal of Philosophical Logic 43 (2-3):603-616.
Coding True Arithmetic in the Medvedev and Muchnik Degrees.Paul Shafer - 2011 - Journal of Symbolic Logic 76 (1):267 - 288.
Universal Partial Indestructibility and Strong Compactness.Arthur W. Apter - 2005 - Mathematical Logic Quarterly 51 (5):524-531.
Approachability and Games on Posets.Yasuo Yoshinobu - 2003 - Journal of Symbolic Logic 68 (2):589-606.
On Strongly Finite Consequence Operations.Wieslaw Dziobiak - 1979 - Bulletin of the Section of Logic 8 (2):87-92.

Analytics

Added to PP index
2019-03-05

Total views
6 ( #1,129,525 of 2,499,389 )

Recent downloads (6 months)
1 ( #418,195 of 2,499,389 )

How can I increase my downloads?

Downloads

My notes